# SDR A6WA201542526

- Difficulty date: March 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 26,876 hours, 25,872 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID LE OTBD ANGLE IS CRACKED.  TRANSITION DUCT SUPPORT.
